# SDR GAIA9619

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911428
- Condition: Corroded
- Location: Bs 817-850
- Part time: 44,572 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON THE FUSELAGE SKIN FROM STATION 817 TO 850, BETWEEN LONGERON 20 AND 23 RIGHT.  REPAIRED FUSELAGE SKIN IAW KITTY HAWK EA D9-53-026.  THE AIRCRAFT WAS RETUREND TO SERVICE.  (M)
